# SDR 2009FA0000714

- Difficulty date: June 15, 2009
- Submitted: August 14, 2009
- Operation: General aviation
- Aircraft: N2507S
- Make and model: Columb LC41550FG400
- Aircraft serial: 41567
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 655566
- Part serial: 0040
- Condition: Contaminated
- Location: Engine
- Part time: 890 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

STARTER FOUND COMPLETELY FULL OF ENG OIL DURING 100 HR INSP, STARTER STILL PARTIALLY FUNCTIONED.  (K)
